Jump to content
CrazyBoards.org

Recommended Posts

My meds are listed below.  Recently, maybe the last few months I seem to be covered with bruises. I dont know where they come from.  (well some I do, I  am a klutz which I blame on seroquel ) Some dont hurt at all and others are painful.  

It's getting sorta ridiculous.  I see my Pdoc on Wednesday and will bring it to his attention.  Maybe some blood work is in order. 

Has anybody experienced the same?  Was it med induced or other health issue induced?

Link to comment
Share on other sites

11 hours ago, dragonfly23 said:

My meds are listed below.  Recently, maybe the last few months I seem to be covered with bruises. I dont know where they come from.  (well some I do, I  am a klutz which I blame on seroquel ) Some dont hurt at all and others are painful.  

It's getting sorta ridiculous.  I see my Pdoc on Wednesday and will bring it to his attention.  Maybe some blood work is in order. 

Has anybody experienced the same?  Was it med induced or other health issue induced?

I have had this and don't know why.  It was my legs that were covered with bruises, all the same shape.  Unfortunately I never got them checked because I was off all meds then and thought the DRs would blame me for it happening. I took pictures of them, and those pictures were never processed for some reason.  I just let them be and they did go away in probably 1-2 weeks).  But even being psychotic at the time I was worried. 

BUT

Had I been smart about it I would have gotten a ride to the DR or even ER at that point, and gotten blood work done (at least).  So when you see your pdoc this week, I would definitely bring it up with him.  I think he will most likely ask you to see another DR to really check you out thoroughly and get some blood work done.  IMO it isn't something to let go and see if it goes away (not saying you would, just saying it in general).

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

  • Similar Content

    • By troop111
      Hi,
      Have any of you had or have read of gabapentin being of use as an adjunctive therapy for people with treatment resistant depression/anxiety/bipolar?
      I have been doing research and some sources say it helps, others say there is no strong clinical proof. I think a lot of the conflicting reports I have seen has to do with it simply not being studied en mass.
      Any advice/experiences regarding this? If so, what was your dosing?
      Thank you!
      troop
    • By lauraishere
      .
    • By Aeiou62
      I need some energy, some motivation, some good manic voodoo. Why cant i have that without losing my damn fool mind.?
      Hasnt anyone looked at that? Why must I be either lazy and lethargic or 90mph? Im always tired, always fatigued. I need to know how to get my mojo going WITHOUT my kookoo taging along every time. I cant believe nobody has studied this.
    • By braindeadbedhead
      This is a long shot, but I figure I can't be the only one who has ever had this thought. Is there a way to induce a state that includes the productivity/happiness of mania - without all the extra bullshit? 😅
      Mania is better than any drug, the euphoria is incomparable. Every time I skip a few days of sleep, feel an increase in energy, or anything that might be the beginning of an episode, I think - ''Please let this be the onset of the best feeling in the world. I can't do this shit anymore''. I feel so guilty admitting to that, because I know that being manic and being functional are generally not compatible. I also don't ever want to end up in hospital again, because that never fails to be a de-humanizing experience.
      I have not had any symptoms of mania since my last hospital admission, three whole years ago. It was the first and only manic episode that I've ever had, and it lasted for about three months. I feel like I could have avoided hospital completely if I had experienced mania without the accompanying psychosis. If I could just achieve that level of elation without:
      rapid speech word-salad delusional beliefs dangerously impulsive acts (e.g. jumping out of a car on the highway because the sky looked beautiful and I wanted a loser look) I look back on those ugly symptoms and I could never cope with them now. I go to college full-time, I work, and I have so much to lose if I lost the ability to communicate with others and behave safely. On the other hand - my life just feels so damn gray and stagnant; I miss feeling invincible. 
    • By csr
      For the last 20 years i am taking, 800mg Lithium, 200mg Quitipine, 150mg Serlift, 150mg of Bioprion, 0.75 of Alprozolam.  I am now 54 years. Life is going on by God Grace. 
       
       Physiological Problems Either 
      Mental Illness   2. Behaviour 
      In Behaviour  special children  in public places Masterbating, or touching the Genetical Parts or Touching Chin....... 
         
      For me, from the age of 28 years to till now, I did not go to the above extreme, but 
      Whenever I go outside I used to see Ladies private parts, then my mind change to normal. I was working many firms for the  lost 30 years. 
         
      Now I am facing shame is , my daughter 22 years. When we go outside me, wife and daughter, I did the same thing and my daughter noticed also. Still many responsibility for me, like my daughter marriage, then there is  a  functions etc. 
         
      So I want your advise. I need to have Therapy or Physiatrist Doctor. Can you pls advise. 
       
      I have been on Sertaline 100mg for the last 20 years and for the last 5 years Buprion 150mg XL (to reduce the smoking, i reduced to 4 per day). As i said above an example, i find very hypersexuality and i find one article today. Here i enclosed here.
        My question: how to replace Sertaline 100mg and will stop Buproin 150mg completely. Can anyone give suggestion Pls.
       
       
       
       
       
       
       
       
       
       

×
×
  • Create New...